# SDR SWAA2024010226846

- Difficulty date: December 1, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DOUBLER LOC ON GROUND ELECTRICAL POWER DOOR CUT OUT AT LOWER FUSELAGE 2023-748306<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N: 1753759; CAL DUE DATE: 12-APR-24;[03] PERFORMED PERMANENT REPAIR AT DOUBLER OF GROUND ELECTRICAL POWER DOOR CUTOUT LOWER POSITION; AT FWD FUSELAGE. IAW B737-700 SRM 53-10-15-2R-4. REPAIR 4. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] CORRECTED STEP 3.  PERFORMED PERMANENT REPAIR AT DOUBLER OF GROUND ELECTRICAL POWER DOOR CUTOUT LOWER POSITION; AT FWD FUSELAGE. IAW B737-700 SRM 53-10-15-2R-4. REPAIR 4. AND DWG 141A8701. REV. ?-?. SEE INDIVIDUAL SIGN-OFF BELOW.;[05] PERFORMED PERMANENT REPAIR AT DOUBLER OF GROUND ELECTRICAL POWER DOOR CUTOUT LOWER POSITION; AT FWD FUSELAGE. IAW B737-700 SRM 53-10-15-2R-4. REPAIR 4. AND DWG 141A8701. REV. ?-?. SEE INDIVIDUAL SIGN-OFF BELOW.
